# SDR SWAA2023062163437

- Difficulty date: May 12, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT ACB BS947 LBL9 WL180..<[01] VERIFIED APPLICABILITY OF SRM 53-70-07-01-1 FOR IDENTIFICATION AND SRM 53-00-07-1A-1 FOR ALLOWABLE LIMIT;[02] REMOVED CORROSION FROM AFT CARGO BAY FRAME INNER CHORD BS 947 LBL9 WL 180 IN AREA OF 5' X 1.25' ORIGINAL MATERIAL THICKNESS 0.063' IAW SRM 51-10-02-0G-0;CRACK IS 1.1 INCHES LONG AND MARKED IN RED INK.;[06] ORIGINAL MATERIAL THICKNESS 0.063' REMAINING MATERIAL THICKNESS 0.056' UP ON FARTHER INVESTIGATION WE FOUND CRACK 1.1' LONG AT INNER CHORD OF FRAME BS 947 LBL 8 FOUND TO BE OUT OF LIMIT IAW SRM 53-00-07-0G-0 PAR 4A(1);[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] REMOVED ACB FRAME BS 947 BETWEEN STR 23L AND STR 23R IAW SRM 51-40-02;[09] LOCATED AND DRILLED NEW AFT CARGO BAY FRAME ITEM#147A1047U48 LOT#1528039-1 AT BS 947 BETWEEN STR 23L AND STR 23R IAW SRM 51-40-05-0G-0 AND DWG#147A1047; OK TO INSTALL NEW FRAME.;[10] VERIFIED CORRECTIVE ACTION 9. OK TO INSTALL.;[11] INSTALLED NEW AFT CARGO BAY FRAME P/N 147A1047-48; LOT#1528039-1 AT BS 947 LBL 23 TO RBL 23 WL 180 IAW SRM 51-40-2-0G-0 AND DWG#147A1047;[12] VERIFIED CORRECTIVE ACTION #11.;[13] VERIFIED MEASUREMENTS.
